# SDR TIPR2016032134824

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N294DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29442
- Aircraft time: 32,402 hours, 11,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER SKIN DELAMINATED AT T/E 36" FROM OTBD END.
